MAUDE Adverse Event Report: Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion

Relievant Medsystems, Inc. Intracept; Probe, Radiofrequency Lesion
Model Number RLV 0075
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a basivertebral nerve (bvn) ablation procedure, the physician encountered hard bone at l5 and when he took everything out at once at the end after the burn, he found that the peak sheath was shredded at the end.New product was then used to replace the peak sheath and procedure was completed as planned.It was not able to be confirmed if the broken piece was left inside the bone or not and was not visible on x-ray.Post operatively, there were no complications reported and the patient was stable.The used product will not be returned as it was retained by the customer.

Brand Name
Intracept
Common Device Name
Probe, Radiofrequency Lesion
Manufacturer (Section D)
Relievant Medsystems, Inc.
1230 midas way suite 200
sunnyvale 94085
Manufacturer (Section G)
Boston Scientific Corporation
7201 metro blvd ste 300
edina MN
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50263444
Report Number3006630150-2026-05931
Device Sequence Number13323802
Product Code GXI
UDI-Device Identifier00852454006257
UDI-Public(01)00852454006257(17)280109(10)38803060
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRLV 0075
Device Catalogue NumberRLV 0075
Device Lot Number38803060
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/18/2026
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexMale